# SDR VNAA202304290004

- Difficulty date: April 16, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N606NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15468
- Aircraft time: 7,742 hours, 6,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL LH BTW FS 744.15 TO FS 761.85 AND STGR 15LH
